| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 44S Number 1 Volume 44 Number 1 Volume 44 Number 2

previous article

Research articles

ScienceAsia 44 (2018): 54-65 |doi: 10.2306/scienceasia1513-1874.2018.44.054


A companion of Ostrowski's inequality for complex functions defined on the unit circle and applications


Gang�Li, Yue�Luan, Jiangyong�Yu*

 
ABSTRACT:     Some companions of Ostrowski's inequality for complex functions defined on the unit circle are proved. Our results in special cases not only recapture known results, but also give a smaller estimator than that of the known results. Applications to a composite quadrature rule and to functions of unitary operators in Hilbert spaces are also considered.

Download PDF

96 Downloads 1548 Views


College�of�Mathematics�and�Statistics, Nanjing�University�of�Information�Science�and�Technology, Nanjing�210044, China

* Corresponding author, E-mail: yjyamxp@outlook.com

Received 3 Jul 2017, Accepted 15 Oct 2017